MathSciNet Relay Station
MathSciNet bibliographic data
MR2086771 (2006a:60106) 60H10
Jiang, Long; Chen, Zeng-jing A result on the probability measures dominated by $g$-expectation. Acta Math. Appl. Sin. Engl. Ser. 20 (2004), no. 3, 507–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement